# SDR QXEA200701715

- Difficulty date: November 9, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 14,885 hours, 10,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG67080027
- Part serial: 00665
- Condition: Failed
- Location: Lt Eng Bleed Sys
- Part time: 6,321 hours, 10,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - RECEIVED A LEFT ENGINE BLEED CAUTION.  RETURNED TO THE GATE. MAINTENANCE REPLACED THE LEFT PRSOV.  MDC SHOWED A FAIL WORD 352 BIT A & B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
